Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
d1g1t4l

accutane question

Hi I just started Accutane about a week ago. The only side effect I currently have is dry eyes (I wear contacts) and dry lips. Also my skin has been really really oily. Is this something normal? Is their anything I can do to help with the oil?

Share this post


Link to post
Share on other sites

Oily skin might be part of the initial breakout cause you just started on accutane so your pores are pushin all that crap out.

I'm not sure but you might want to try washing your face with a bar of cetaphil and then using a gentle moisturizer to balance out your skin? Maybe I'm wrong and someone can correct me. Iunno just a suggestion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×